MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40; PTA BALLOON DILATATION CATHETER
Catalog Number CQF7584
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiry date: 01/2026) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the balloon allegedly could not be removed from sheath.It was further reported that the sheath and balloon was removed as one unit.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one conquest 40 catheter was returned for evaluation.The catheter was noted to be loaded into an unknown sheath.No specific other anomalies were noted in the catheter during the visual examination.On the functional testing, negative pressure was applied before attempting to remove the balloon.However, the attempt was unsuccessful, and the balloon was not able to be removed from the loaded sheath.No further functional testing was performed.As the returned catheter was loaded into an unknown sheath and during the functional testing, the loaded catheter was unable to remove out of the sheath, the investigation was confirmed for reported difficulty of removing the catheter from the sheath.A definitive root cause for the reported difficulty removing the catheter from the sheath could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: b5, d4 (expiry date: 01/2026), g3, h6 (method).H11: h6 (result, conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description
It was reported that during an angioplasty procedure in the cephalic arch lesion via the radial artery, the balloon allegedly could not be removed from sheath.It was further reported that the sheath and balloon was removed as one unit.There was no reported patient injury.

Brand Name
CONQUEST 40
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key17709235
Report Number2020394-2023-00665
Device Sequence Number6749313
Product Code DQY
UDI-Device Identifier00801741060557
UDI-Public(01)00801741060557
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K120660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCQF7584
Device Lot NumberREHP3988
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer12/11/2023
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexMale
Patient Weight77 KG
Patient RaceBlack Or African American